by clicking the arrows at the side of the page, or by using the toolbar.
by clicking anywhere on the page.
by dragging the page around when zoomed in.
by clicking anywhere on the page when zoomed in.
web sites or send emails by clicking on hyperlinks.
Email this page to a friend
Search this issue
Index - jump to page or section
Archive - view past issues
Australian Journal of Pharmacy : October 2006
Does your customers’ pain measure a fifteen? Panadeine*15 is a new pain reliever which can only be recommended by pharmacists (S3). It is now the most powerful pain reliever available without a prescription.† It contains 15mg of codeine phosphate and 500mg of paracetamol per caplet. Customers with acute moderate to severe pain can now look to pharmacy for the extra relief they need. The power is in your hands. †Based on codeine per dose. PLEASE REVIEW ABRIDGED PRODUCT INFORMATION (PI) BEFORE RECOMMENDING. Panadeine-15 contains paracetamol 500mg and codeine phosphate 15mg. Use: Temporary relief from moderate to severe pain. Contraindications: Hypersensitivity to any ingredient in the product, children < 12 years. Precautions: CNS, respiratory depression; high doses, prolonged use; renal, hepatic impairment; poor CYP2D6 function; lactation. Adverse reactions: Dependence; impairment of mental & physical abilities; nausea, vomiting, constipation; drowsiness. Interactions: Anticoagulants; sedatives, tranquillisers; drugs affecting gastric emptying; chloramphenicol; hepatic enzyme inducers; CYP2D6 inhibitors. Dosage: Adults and children > 12 years: 2 caplets every 4-6 hours orally with water; (max 8 caplets in 24hrs). Full Product Information is available from GlaxoSmithKline Consumer Healthcare on request (FREECALL 1800 028 533). GlaxoSmithKline Consumer Healthcare, 82 Hughes Ave, Ermington NSW 2115. *Panadeine is a registered trademark of the GlaxoSmithKline group of companies. GPA0076A.